# SDR FDEA201012034556

- Difficulty date: December 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 65175081
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERIOR AT BS 1343 HAS CRACK INDICATION ON RT UPPER WEB SUPPORT ANGLE, UNDERNEATH.   REMOVED CRACKED SHEAR TIE. FABRICATED NEW SHEAR TIE USING 2024T-3 .050 DIMS 7 1/8"  X  3 3/4" AND INSTALLED IAW SRM 51-20-1, SRM 55-30-2 AND SRM 51-30-2.
